# SDR CAL960152

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1446 - EWR - THE 'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHEN GEAR WAS EXTENDED FOR LANDING AT EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE 'A' SYSTEM HYDRAULIC PRESSURE LINE LEAKING AT CLAMP.  THE PRESSURE LINE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
